# SDR CA020801012

- Difficulty date: July 24, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Snias AS350B1
- Aircraft time: 3,275 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bevel Gear
- Part number: 350A33020005
- Condition: Failed
- Location: Tailrotor Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAILROTOR GEARBOX BEVEL GEAR - LOSS OF TORQUE ATTACHING IT TO THE OUTPUT DRIVE SHAFT - ALL THE BOLTS WERE LOOSE CAUSING EXTREME BACKLASH IN GEAR SET. FOUND DURING GEARBOX REMOVAL/INSTALLATION.  THE INPUT PINION, OUTPUT BEVEL GEAR, OUTPUT SHAFT ALL SCRAPED.
